User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Eder, Irmingard; Klüppelberg, Claudia 
Title:
Pareto Lévy Measures and Multivariate Regular Variation 
Journal title:
Advances in Applied Probability 
Year:
2012 
Journal volume:
44 
Journal issue:
01 
Pages contribution:
117-138 
E-ISSN:
1475-6064 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively